MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 8 {} LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 8 {} LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71420174
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
It was reported a revision surgery was performed to remove the tibial baseplate due to loosening and to resurface the patella due to knee pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.[(b)(4)].
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.
 
Additional Manufacturer Narrative
Investigation summary was not attached by error to supplemental report.Report 1020279-2017-00481 with follow up 002 was submitted, since submission from report 1020279-2017-00481 with follow up 001 failed.(b)(4).

Brand Name
GNS II CMT TIB SIZE 8 {} LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6669950
Report Number1020279-2017-00481
Device Sequence Number13694198
Product Code JWH
UDI-Device Identifier03596010206305
UDI-Public03596010206305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number71420174
Device Catalogue Number71420174
Device Lot Number13KT36250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/06/2017
06/06/2017
06/06/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date10/10/2017
10/11/2017
10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71421217/13KM18612, LEGION PS OXINIUM; 71421523/13BT28079, GII PS INSERT; V0100022, VISIONAIRE CUTTING BLOCK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR